Recurrence formulas for the construction of Williamson-type matrices
Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 603-617
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_4_a13,
author = {S. S. Agayan and A. G. Sarukhanyan},
title = {Recurrence formulas for the construction of {Williamson-type} matrices},
journal = {Matemati\v{c}eskie zametki},
pages = {603--617},
year = {1981},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a13/}
}
S. S. Agayan; A. G. Sarukhanyan. Recurrence formulas for the construction of Williamson-type matrices. Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 603-617. http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a13/